# SDR SWAA2022121581558

- Difficulty date: December 15, 2022
- Submitted: December 15, 2022
- Operation: Air carrier
- Aircraft: N274WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32529
- Aircraft time: 52,155 hours, 31,206 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BURNED EMERGENCY LIGHT BULB OF UPPER EMERGENCY EXIT LIGHT AT PASSENGER CABIN.   REPLACED THE EMERGENCY LIGHT BULB IAW AMM 33-51-01-960-802, STEP 3C.6. 7.
